MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0974-7753.171587

Медицинская библиотека · International journal of trichology · 2015

Generalized Hypertrichosis Induced by Topical Minoxidil in an Adult Woman.

Chellini Patrícia Rocha, Pirmez Rodrigo, Raso Paula, Sodré Celso T

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Hypertrichosis is a common side effect of topical minoxidil and has been reported to occur mainly close to the areas of application. In this paper, we present a case of a 26-year-old woman who developed generalized hypertrichosis 8 weeks after treatment with 5% topical minoxidil solution for alopecia areata. Generalized hypertrichosis is a rare side effect and has been described mainly in children and adolescents. Even though minoxidil is commonly prescribed for alopecia areata, there is insufficient evidence to support its systematic use and the occurrence of adverse effects should prompt drug interruption. Nonetheless, topical minoxidil has been shown to be a safe medication for adult patients, and we believe that the present case was an isolated one, possibly resulting from the misuse of the drug.

Для цитирования: Chellini Patrícia Rocha, Pirmez Rodrigo, Raso Paula, Sodré Celso T. Generalized Hypertrichosis Induced by Topical Minoxidil in an Adult Woman.. International journal of trichology. 2015. DOI: 10.4103/0974-7753.171587.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.